# SDR CALA2019082301405

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039920001
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA SHEAR TIE ON FR 31 BTWN STGR 43 L-44 HAS CORROSION FR31 STR 43L-STR44 ON HAECO LCQ OPS 9298302 S PEC A3NB-53-3-6105 GENERATED BY V917055 REMOVED AND REPLACED CLEAT AT FR31 STR 43L-44R IAW A320 SRM 51-4 2-11-001 PG 18.C AND A320 SRM 51-42-11-001 PG 9.5.3. WORK PERFOR MED BY TECH V061609
